MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926720300
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528); Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture, removal difficulty, and tip detachment occurred requiring additional intervention.The procedure was performed under conscious sedation.The 100% stenosed target lesion was located in the severely calcified peroneal artery.After initial dilation with a series of compliant balloons, a 3.00 mm x 20 mm nc emerge balloon catheter was advanced for further dilation.During the third inflation at 20 atmospheres for 40 seconds, the balloon ruptured.Some resistance was encountered during withdrawal, and once removed, the tip of the catheter was found to be sheared off, leaving the marker and a portion of the catheter inside the patient.The physician attempted retrieval using a smaller balloon but was unsuccessful.The procedure was performed over a 0.014-inch non-boston scientific guidewire, as the artery was already occluded.The procedure was subsequently aborted due to the inability to open the diseased vessel.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: fg nc emerge mr, us 3.00mm x 20mm was returned for analysis.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion identified a break at the distal end of the device.Microscopic examination identified a complete circumferential tear in the balloon material.Microscopic examination identified a break in the inner lumen 21.6cm distal to the port exchange with the detached portion of the device not returned (including the distal balloon material and tip).Media inspection was performed where two images were provided which show a partial device with a break in the balloon material and detachment of the distal end of the device including the tip.This returned media can confirm the reported allegation.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23572344
Report Number2124215-2025-82755
Device Sequence Number10272706
Product Code LOX
UDI-Device Identifier08714729846659
UDI-Public(01)08714729846659(17)270410(10)36271967
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926720300
Device Catalogue NumberH7493926720300
Device Lot Number0036271967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown